# SDR DALA2023053104365

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 8,904 hours, 1,093 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 ODOR EVENT CAUSED BY RIGHT ENGINE. CORRECTIVE ACTION: REMOVED & REPLACED EXTERNAL GEARBOX BREATHER SHAFT ASSEMBLY. (2790177)
